# SDR ASAA2018102926623

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 26,411 hours, 7,653 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: BACC18AD3
- Condition: Open
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FD FLAG ON CAPTAINS PFD. SPEED TRIM FAIL AND MACH TRIM FAIL ANNUNCIATORS ILLUMINATE ON MASTER RECALL. GROUNDED - YES. FOUND C/B WARN LITE OPEN. RESET C/B IAW AMM 20-60-01-860-801 ALL SYS RETURN TO NORMAL.
